Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Long brown floats in urine, constant stomach cramps. Ultrasound normal. Causes?

I had recently just went pee and I noticed that there was tiny long brown floats in my urine , and having cramps almost all the time. This isn t the first time this happened but my doctor couldn t figure out what is going on, and everything on th ultrasound came up normal. What could this issue be? This is getting irratating not knowi g
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pathologist and Microbiologist 's  Response
hi there, the long thread like thing could be mucus which could be discoloured. You should get a urine routine and microscopy and a culture test done to rule out UTI which could explain the cramp caused due to cystitis. You could start with consuming lots of fluid and syrup citralka to decrease the cramp. According to your urine report antibiotics may be started to clear the infection.Hope this helps. Take care.
Answered: Wed, 9 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor